GLIVENKO'S THOREM FOR KLEENE LOGIC

Search this Article

Author(s)

    • KONDO Michiro.
    • DEPARTMENT OF COMPUTER AND INFORMATION SCIENCES, SHIMANE UNIVERSITY

Journal

  • Math. Japonica

    Math. Japonica 43(1), 117-119, 1996-01-01

Cited by:  1

  • On fixed-cores of deMorgan algebras  [in Japanese]

    NAKAJIMA Nobuyuki , MORIOKA Masaomi

    ファジィシステムシンポジウム講演論文集 12, 127-130, 1996-06-04

    References (8)

Codes

  • NII Article ID (NAID)
    10008783192
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255513
  • Data Source
    CJP  CJPref 
Page Top